Alert archive / Michigan / Beach Hazards Statements in 2013
Beach Hazards Statement 20, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this beach hazards statement at Sep 15, 2013, 3:28 PM EDT for Mason County, Oceana County, Michigan. It took effect at Sep 15, 2013, 11:00 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2013, 3:28 PM EDT (19:28 UTC)
- In effect from
- Sep 15, 2013, 11:00 PM EDT
- Expired
- Sep 16, 2013, 12:00 PM EDT
- In force
- 13 hr
- Issued by
- NWS Grand Rapids, MI
Counties Mason County, MI, Oceana County, MI
The radar
The Grand Rapids radar (KGRR), 123 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
841 WHUS43 KGRR 151928 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 328 PM EDT SUN SEP 15 2013 MIZ037-043-160330- /O.NEW.KGRR.BH.S.0020.130916T0300Z-130916T1600Z/ MASON-OCEANA- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK 328 PM EDT SUN SEP 15 2013 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH MONDAY MORNING. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED * STRONG LONGSHORE CURRENTS...EXPECTED * RIP CURRENTS...POSSIBLE * LOCATION...BEACHES FROM WHITEHALL TO MANISTEE. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TODAY INCLUDE... MEARS STATE PARK IN PENTWATER... STERNS PARK IN LUDINGTON. * OVERVIEW/POTENTIAL IMPACTS...WINDS WILL TURN NORTHERLY AND INCREASE. THIS WILL CAUSE WAVES TO BUILD TO HAZARDOUS LEVELS. THIS WILL RESULT IN DANGEROUS CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ WEATHER.GOV/GRR
4 follow-up statements
222 WHUS43 KGRR 160154 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 954 PM EDT SUN SEP 15 2013 MIZ037-043-161000- /O.CON.KGRR.BH.S.0020.130916T0300Z-130916T1600Z/ MASON-OCEANA- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK 954 PM EDT SUN SEP 15 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED * STRONG LONGSHORE CURRENTS...EXPECTED * RIP CURRENTS...POSSIBLE * LOCATION...BEACHES FROM WHITEHALL TO MANISTEE. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TONIGHT THROUGH TOMORROW MORNING INCLUDE... MEARS STATE PARK IN PENTWATER... STERNS PARK IN LUDINGTON. * OVERVIEW/POTENTIAL IMPACTS...WINDS WILL TURN NORTHERLY AND INCREASE. THIS WILL CAUSE WAVES TO BUILD TO HAZARDOUS LEVELS. THIS WILL RESULT IN DANGEROUS CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ WEATHER.GOV/GRR
193 WHUS43 KGRR 160728 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 328 AM EDT MON SEP 16 2013 MIZ037-043-161530- /O.CON.KGRR.BH.S.0020.000000T0000Z-130916T1600Z/ MASON-OCEANA- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK 328 AM EDT MON SEP 16 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL NOON EDT TODAY... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED * STRONG LONGSHORE CURRENTS...EXPECTED * RIP CURRENTS...POSSIBLE * LOCATION...BEACHES FROM WHITEHALL TO MANISTEE. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TONIGHT THROUGH TOMORROW MORNING INCLUDE... MEARS STATE PARK IN PENTWATER... STERNS PARK IN LUDINGTON. * OVERVIEW/POTENTIAL IMPACTS...NORTHEAST WINDS WILL DECREASE THIS MORNING. THIS WILL CAUSE WAVES TO SUBSIDE THROUGH THE DAY. DANGEROUS CURRENTS WILL REMAIN LIKELY THIS MORNING. CONDITIONS WILL THEN GRADUALLY BECOME SAFER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ NJJ WEATHER.GOV/GRR
559 WHUS43 KGRR 161423 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1023 AM EDT MON SEP 16 2013 MIZ037-043-161600- /O.CON.KGRR.BH.S.0020.000000T0000Z-130916T1600Z/ MASON-OCEANA- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK 1023 AM EDT MON SEP 16 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL NOON EDT TODAY... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED * STRONG LONGSHORE CURRENTS...EXPECTED * RIP CURRENTS...POSSIBLE * LOCATION...BEACHES FROM WHITEHALL TO MANISTEE. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TONIGHT THROUGH TOMORROW MORNING INCLUDE... MEARS STATE PARK IN PENTWATER... STERNS PARK IN LUDINGTON. * OVERVIEW/POTENTIAL IMPACTS...NORTHEAST WINDS WILL DECREASE THIS MORNING. THIS WILL CAUSE WAVES TO SUBSIDE THROUGH THE DAY. DANGEROUS CURRENTS WILL REMAIN LIKELY THIS MORNING. CONDITIONS WILL THEN GRADUALLY BECOME SAFER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ WEATHER.GOV/GRR
589 WHUS43 KGRR 161554 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1154 AM EDT MON SEP 16 2013 MIZ037-043-161700- /O.EXP.KGRR.BH.S.0020.000000T0000Z-130916T1600Z/ MASON-OCEANA- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK 1154 AM EDT MON SEP 16 2013 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT NOON EDT TODAY... WINDS AND WAVES WILL CONTINUE TO DECREASE THROUGH THE AFTERNOON. $$ WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 15, 3:24 PM EDT, 4 minutes earlier.
Area forecast discussion, Sep 15, 3:24 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 PM EDT SUN SEP 15 2013
LATEST UPDATE...
UPDATE
.SYNOPSIS...
ISSUED AT 239 PM EDT SUN SEP 15 2013
A COLD FRONT WILL PUSH SOUTHEASTWARD THROUGH THE GREAT LAKES
REGION THIS EVENING...RESULTING IN SOME RAIN SHOWERS. CANADIAN
HIGH PRESSURE BUILDS IN BEHIND THIS FRONT FOR EARLY NEXT WEEK.
THIS SYSTEM WILL PRODUCE COOLER THAN NORMAL TEMPERATURES AND DRY WEATHER.
&&
.UPDATE...
ISSUED AT 319 PM EDT SUN SEP 15 2013
WILL ADD A BEACH HAZARDS TO NORTHWEST COUNTIES TO ALIGN WITH THE
SMALL CRAFT ADVISORY.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 239 PM EDT SUN SEP 15 2013
THE MAIN CHALLENGE IN THE SHORT TERM DEALS WITH THE TIMING OF THE
DEPARTURE OF THE RAIN. THE BAND OF RAIN PUSHING THROUGH THE REGION
THIS AFTERNOON WAS ASSOCIATED LOCATED IN AN AREA OF DEEP MOISTURE
AND MID LEVEL QVECTOR CONVERGENCE. MODELS ARE IN DECENT AGREEMENT
IN SHOWING THE LIFT WEAKENING AS THIS AXIS OF DEEPER MOISTURE
PUSHES SOUTHEAST. AT 00Z THERE THE BAND OF RAIN SHOULD BE
SOUTHEAST OF A LAN TO AZO LINE. THE FORECAST SOUNDING FOR JXN FROM
THE NAM AND GFS BOTH SHOW THE MOISTURE EXTENDING UP INTO THE DGZ.
SO IT SHOULD STILL BE RAINING THERE. HOWEVER BY 03Z THE SOUNDING
IS SHOWN TO BE DRYING OUT AT THAT LEVEL...SO THE RAIN SHOULD BE
GONE BY THEN. AS A RESULT...I BUMPED UP POPS FOR JXN FOR THIS
EVENING. ELSEWHERE THE POTENTIAL FOR MEASUREABLE RAIN AFTER 00Z
LOOKS LOW.
WILL NEED TO MONITOR THE FOG THREAT FOR LATER TONIGHT. SOME
CLEARING COMBINED WITH THE RECENT RAIN SUPPORTS AND ELEVATED RISK.
NOT CONFIDENT ENOUGH TO ADD IT TO THE FORECAST AS SKIES SHOULD
REMAIN BKN TO OVC.
THIS CANADIAN HIGH DRAWS DOWN A COOLER AIRMASS FROM ONTARIO.
TEMPERATURES SHOULD AVERAGE 5 TO 10 DEGREES BELOW NORMAL FOR THE
START OF THE WEEK.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 239 PM EDT SUN SEP 15 2013
FORECAST ISSUE IN THE EXTENDED IS SORTING OUT THE BEST CHANCES FOR
RAIN AS UPPER TROUGH/CLOSED LOW INITIATES CYCLOGENESIS ACROSS THE
UPPER MIDWEST AND GREAT LAKES WHICH NOW LOOKS TO BE MORE PROGRESSIVE
WITH LESS OF A CHANCE OF A CUT OFF LOW THAT LINGERS OVER THE AREA.
THERE HAS ALSO BEEN A TREND FOR A SLOWER ARRIVAL OF SHOWERS
ASSOCIATED WITH AN AREA OF WARM AIR ADVECTION NORTH OF A SFC WARM
FRONT AND IT NOW LOOKS TO ARRIVE LATE WEDNESDAY OR WEDNESDAY NIGHT.
THINGS ARE STILL RATHER MURKY AS TO THE EXTENT OF PRECIP THURSDAY AS
AREA OF MOISTURE CONVERGENCE REMAINS ACROSS LOWER MICHIGAN IN
ADVANCE OF COLD FRONT PASSAGE FRIDAY.
KEPT THE HIGHEST POPS FOR THURSDAY NIGHT AND FRIDAY AS THE SFC AND
UPPER TROUGH MOVES THROUGH. MODEL TRENDS SHOW THE LOW PULLING AWAY
FRIDAY NIGHT ALONG WITH THE DEEP MOISTURE...SO WENT WITH A DRY
FORECAST FOR THE WEEKEND.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 145 PM EDT SUN SEP 15 2013
LIGHT TO MODERATE RAIN WILL CONTINUE THIS AFTERNOON AND CEILINGS
AND VISBYS WILL BE LOWERING FROM VFR TO MVFR. THERE WILL BE SOME
AREAS OF IFR THIS EVENING.
IT IS UNCERTAIN HOW EXTENSIVE THE IFR WILL BECOME AND HOW LONG IT
WILL LAST BUT CURRENT OBSERVATIONS SHOW IFR CEILINGS ACROSS
WISCONSIN AND THIS AREA OF STRATUS WILL BE MOVING INTO LOWER
MICHIGAN THIS EVENING AND COULD PERSIST INTO MONDAY MORNING BEFORE
DRIER AIR WORKS IN AND THE CLOUDS ARE SCOURED OUT.
&&
.MARINE...
ISSUED AT 239 PM EDT SUN SEP 15 2013
THE NORTH FLOW BEHIND THE FRONT WILL KICK UP THE WAVES THIS
EVENING ESPECIALLY FOR LITTLE AND BIG SABLE POINTS. WILL GO WITH A
SMALL CRAFT ADVISORY INTO MONDAY MORNING. FURTHER SOUTH IT WILL BE
A CLOSE CALL...BUT IT APPEARS THAT THE FLOW WILL TURN OFFSHORE
BEFORE WAVES CAN REACH CRITERIA.
&&
.HYDROLOGY...
ISSUED AT 239 PM EDT SUN SEP 15 2013
THE BAND OF RAIN WILL CONTINUE TO ADVANCE SOUTHEAST THIS EVENING.
UP TO A HALF INCH COULD ACCOMPANY THE PASSAGE OF THIS SYSTEM. MOST
LOCATIONS SHOULD SEE A QUARTER INCH OR LESS. THIS IS NOT ENOUGH
RAIN TO CAUSE FLOODING.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT FROM 11 PM EDT THIS EVENING THROUGH
MONDAY MORNING FOR MIZ037-043.
LM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO NOON EDT MONDAY
FOR LMZ848-849.
&&
UPDATE...MJS
SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...OSTUNO
AVIATION...OSTUNO
HYDROLOGY...MJS
MARINE...MJSHazardous weather outlook, Sep 15, 11:45 AM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1145 AM EDT SUN SEP 15 2013 MIZ037>040-043>046-050>052-056>059-064>067-071>074-160900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1145 AM EDT SUN SEP 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS SWIM CONDITIONS WILL EXIST NORTH OF HOLLAND TIL 2 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. RAINFALL MY BE LOCALLY HEAVY THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-160900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1145 AM EDT SUN SEP 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT NORTH OF HOLLAND TILL 2 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WDM MJS
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 3:25 PM EDT | Small Craft Advisory | GRR | 21 hr |
Nearby
Beach Hazards Statements in Michigan, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.